Approximations by V. A. Steklov functions in Hausdorff metric
Matematičeskie zametki, Tome 5 (1969) no. 1, pp. 21-30 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

The paper studies approximations of functions defined on the entire number axis and bounded on any finite segment, the approximations being by V. A. Steklov functions in Hausdorff metric. We obtain the value of the exact upper bound of the approximation on classes of functions of given majorant of their moduli of nonmonotonicity.
@article{MZM_1969_5_1_a2,
     author = {V. T. Martynyuk},
     title = {Approximations by {V.} {A.~Steklov} functions in {Hausdorff} metric},
     journal = {Matemati\v{c}eskie zametki},
     pages = {21--30},
     year = {1969},
     volume = {5},
     number = {1},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MZM_1969_5_1_a2/}
}
TY  - JOUR
AU  - V. T. Martynyuk
TI  - Approximations by V. A. Steklov functions in Hausdorff metric
JO  - Matematičeskie zametki
PY  - 1969
SP  - 21
EP  - 30
VL  - 5
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/MZM_1969_5_1_a2/
LA  - ru
ID  - MZM_1969_5_1_a2
ER  - 
%0 Journal Article
%A V. T. Martynyuk
%T Approximations by V. A. Steklov functions in Hausdorff metric
%J Matematičeskie zametki
%D 1969
%P 21-30
%V 5
%N 1
%U http://geodesic.mathdoc.fr/item/MZM_1969_5_1_a2/
%G ru
%F MZM_1969_5_1_a2
V. T. Martynyuk. Approximations by V. A. Steklov functions in Hausdorff metric. Matematičeskie zametki, Tome 5 (1969) no. 1, pp. 21-30. http://geodesic.mathdoc.fr/item/MZM_1969_5_1_a2/